# SDR ASAA2023010441404

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,802 hours, 10,696 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP ON RECALL RESETS WITH MC. GROUNDED - YES. CONT CAB ZONE TEMP ILLUMINATED. FOUND TRIM VLV FAULT ON RIGHT PACK TEMP CONTROLLER WAS ABLE TO RESET FAULT. PACK TEMP CONTROLLER BITE CHECK GOOD IAW B737-900 FIM 21-62.
